# SDR DALA1128853310

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 674
- Aircraft time: 26,938 hours, 3,593 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959, FR 57.1-57.2, FR 57.4-58 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00.  ORG THK: 0.180", THK REMOVED AT FR57.1-57.2: 0.039", L=1"XW=0.5" AND FR 57.4-58:  0.041", L=1"XW=0. 5".  FOUND EXCEED LIMITS IAW SRM 53-00-15, FIG 102.  DAMAGED SEAT TRACK R & R IAW PRI 490898-14, REV 0.  PRI 490898-14, REV 0 COMPARED WITH ER/A 490898-14, REV 0.  FOUND IN COMPLIANCE.
